# SDR COMA0060485

- Difficulty date: June 6, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6003401717
- Condition: Cracked
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR MEMBER (P/N 600-34017-17) AT FS 280.0 TO BE CRACKED L/1 - .75 INCH TO THE RIGHT OF FLOOR SUPPORT RBL 9.0.  REPAIRED FLOOR MEMBER AT FS 280.0 AND RBL 9.0 IAW WVAC EO 601R-53-1366.
